Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
152 Doctors are Online

Took paracetamol for fever. Have swollen nose and mouth. History of sinus and thalassemia. Suggestion?

User rating for this question
Very Good
Answered by
Practicing since : 2001
Answered : 706 Questions
I am having high fever 104F along with back wall of the region beteween nose & mouth swollen. The fever accompanies chills & doesnt go with paracetamol. Only brufen helps to lessen it. I already have a history of sinus & thalassemia minor (beta). Also when the fever rises i have severe headache & dizziness. Please suggest what should be done.
Posted Sun, 17 Mar 2013 in Infections
Answered by Dr. Gopal Krishna Dash 2 hours later

Thanks for the query,

The common causes of fever with chills are malaria, bacterial infection. Please note that fever will come down and will relapse until the exact cause of fever is identified.

I advise you to undergo evaluation in a medical centre. The physician will review your clinical symptoms and examine you to localize the source of infection. Investigations that will help are blood counts, smear for parasites, urine microscopic examination and X-ray. These tests will help us narrow down the possibilities. The treatment will depend upon the cause.

Hope I have clarified your query

Please get back to me if you have any questions.

Best wishes
Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Lab Tests

The user accepted the expert's answer

Ask an Internal Med Specialist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor